On the reducibility type of trinomials

Volume 153 / 2012

Andrew Bremner, Maciej Ulas Acta Arithmetica 153 (2012), 349-372 MSC: Primary 11R09; Secondary 11C08, 12E10, 14G05. DOI: 10.4064/aa153-4-2


  • Andrew BremnerSchool of Mathematics
    and Statistical Sciences
    Arizona State University
    Tempe, AZ 85287-1804, U.S.A.
  • Maciej UlasFaculty of Mathematics and Informatics
    Institute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image